A 42-year-old member asked:
gave my 8 year old boy tylenol (acetaminophen) (two pill things) and then dayquil a hour to a hour and a half later. is it harmful?
1 doctor answer
Dr. Scott Diede answered
28 years experience Pediatric Hematology and Oncology
Can overdose...: This is a common issue with cold and cough medicines for kids. We do not recommend using them in children, because they have shown not to work, and they can cause side effects and inadvertent drug overdoses. Dayquil already contains tylenol (=acetaminophen). Stick with the tylenol pills alone and dose them according to the proper instructions.
Answered on Sep 24, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!